I have been off lamisil after taking 6 250 mg pills, one a day for 6 days.
I started to notice myself feeling exhausted and dizzy after a few days and for some reason I carried on taking it. Then I noticed some joint pain on the 6th day, so I stopped taking it. The joint pain and dizziness carried on getting worse for two days and now is in my right elbow and my hands. My feet and ankles have also hurt. The most disturbing part of this is the insomnia and horrible vivid dreams the drug has caused. It is also causing me to feel anxious and depressed. I can't sleep very well and my sleep is disturbed by vivid dreams.
When will these side effects die down?
This is the 4th day being off the drug. My hands aren't as bad and the dreams seem less vivid but I feel far from normal. Reality seems skewed and it know it is all down to this dangerous chemical.
For anyone who is doubting this, look at the ask a patient website section on lamisil/terbinafine.
Also look at this and the comment at the bottom from the user Matt_grey: